# SDR SWAA2018062823168

- Difficulty date: June 14, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST ABOVE L1 DOOR FRAME CUT OUT CRACKED AT BS 312.  REPAIRED FRAME IAW EA.
